Linearality of polynomial models of discrete time series

Aihua Li, Serpil Saydam

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Original languageEnglish
Title of host publicationProceedings of the Fifth IASTED International Conference on Modelling, Simulation, and Optimization
Pages125-128
Number of pages4
Publication statusPublished - 1 Dec 2005
Event5th IASTED International Conference on Modelling, Simulation, and Optimization - Oranjestad, Aruba
Duration: 29 Aug 200531 Aug 2005

Publication series

NameProceedings of the IASTED International Conference on Modelling, Simulation, and Optimization
Volume2005

Other

Other5th IASTED International Conference on Modelling, Simulation, and Optimization
CountryAruba
CityOranjestad
Period29/08/0531/08/05

    Fingerprint

Keywords

  • Gröbner basis
  • Polynomial models
  • Time series

Cite this

Li, A., & Saydam, S. (2005). Linearality of polynomial models of discrete time series. In Proceedings of the Fifth IASTED International Conference on Modelling, Simulation, and Optimization (pp. 125-128). (Proceedings of the IASTED International Conference on Modelling, Simulation, and Optimization; Vol. 2005).